# SDR IPXA2020111262295

- Difficulty date: November 1, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 67,779 hours, 17,675 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C RT WING FIXED LEADING EDGE BEADED DOUBLER TEMPORARY REPAIR BETWEEN STA XOS 728-XOS 734 REQUIRES PERMANENT REPAIR.  REPAIRED CRACKED RT WING FIXED LEADING EDGE BEADED DOUBLER BETWEEN STA XOS 728-XOS 734, IAW MD-11 SRM 57-40-02, REPAIR 15, FIGURE 205.  (MAJOR)
